# SDR CALA2024051301435

- Difficulty date: May 11, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N27503
- Make and model: Boeing 737-9
- Aircraft serial: 43434
- Aircraft time: 13,862 hours, 4,600 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Part serial: 444190
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACK M1672 FAILS 15 MINUTE TEST (REF AAR NR 100006969)
